# SDR SWAA2024072215004

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 15,588 hours, 7,081 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF TTG8Q00UQCU8; FWD SERVICE DOOR SLIDE DISLODGED (LP 812316E).<[01] RESECURED FWD SERVICE DOOR SLIDE IN REF AMM TASKCARD 825-PRD-01-01
